CSN Login
Members Online: 12

Problem with diarrhea, cramping and "gurgling"

fandaj
Posts: 83
Joined: Apr 2003

I recently finished my first six week chemo session and am still on the two week break. About two days after the chemo I started to have an unsettled stomach. On the fourth day the diarrhea started. The sixth day I had cramping, really bad diarrhea and the gurgling in the intestinal area. I was taking hemocyte plus capsule (to boost my hemoglobin) for about a month and had just switched to a tablet (new prescription). I thought there might have been a difference between the capsule and tablet. My nurse said it wasn't the hemocyte, but it was the effects of the chemotherapy. I quit taking the hemocyte until I get back home. I am thinking of going back on the hemocyte so my hemoglobin doesn't get too low. Any advice? Unfortunately, I am 1,000 miles from home trying to enjoy a vacation. After about five days of diarrhea, I seem to be back to "normal". Can I expect this after each six week session.

Thank you to all the nice people who are out there helping with advice.

Regards,
Arlene

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network